# SDR ASAA11510154

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,396 hours, 4,649 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 6732
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 33,527 hours, 14,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK VARIES 38 45 PSI RIGHT PACK APPROXIMATELY 23 PSI OBSERVED AT FLT LVL 38000 PER FLT CREW.  PRECOOLER CONT VALVE FAILED HEALTH CHECK.  REPLACED PRECOOLER CONT VALVE REF MM 36 12 02 400 801.  INSTALLATION TEST PASSED.  PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST PER MM 36 11 00 710 801.  L & R DUCT PRESSURE EQUAL & STABLE AT 41 PSI AT HIGH POWER.  OPS CHECK GOOD.
